# SDR AALA20090810TUL03

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- Aircraft time: 70,963 hours, 37,969 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR: HIGH FREQUENCY EDDY CURRENT INDICATES CRACK IN PAN AT LOWER STOP FITTING ON AFT LOWER CORNER AT STOP FITTING.  STOP DRILLED CRACK, DYE CHECKED AND INSTALLED DOUBLER UNDER ESO 80174.
